# SDR AWXA200301113

- Difficulty date: September 25, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N619AW
- Make and model: Airbus A320-232
- Aircraft serial: 527
- Aircraft time: 25,416 hours, 11,551 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: D54630462202203
- Part serial: NSN
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-07 CHECK A CRACK WAS FOUND ON THE LEFT PYLON PANEL ATTACH ANGLE. (PROFILE). MAINTENANCE CUTOUT AFFECTED AREA, FABRICATED A REPAIR PARTS, SPLICE AND FILLER. IAW A320 SRM 54-52-12 PAGE 215-220 FIG.203 SHEET 1 AND 2.
